Illinois Journal of Mathematics

Continuation of CR-automorphisms of Levi degenerate hyperquadrics to the projective space

A. V. Isaev and I. G. Kossovskiy

Full-text: Open access


We show that every CR-automorphism of the closure of a Levi degenerate hyperquadric in the projective space extends to a holomorphic automorphism of the projective space.

Article information

Illinois J. Math., Volume 54, Number 2 (2010), 747-752.

First available in Project Euclid: 14 October 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F25 32C16


Isaev, A. V.; Kossovskiy, I. G. Continuation of CR-automorphisms of Levi degenerate hyperquadrics to the projective space. Illinois J. Math. 54 (2010), no. 2, 747--752. doi:10.1215/ijm/1318598679.

Export citation


  • H. Alexander, Holomorphic mappings from the ball and polydisc, Math. Ann. 209 (1974), 249–256.
  • D. Chakrabarti and R. Shafikov, Holomorphic extension of CR functions from quadratic cones, Math. Ann. 341 (2008), 543–573.
  • R. Fujita, Domaines sans point critique intérieur sur l'espace projectif complexe, J. Math. Soc. Japan 15 (1963), 443–473.
  • S. Ivashkovich, Extension of locally biholomorphic mappings of domains into complex projective space, Math. USSR Izv. 22 (1984), 181–189.
  • W. Kaup, On the local equivalence of homogeneous CR-manifolds, Arch. Math. 84 (2005), 276–281.
  • H. Kerner, Über die Fortsetzung holomorpher Abbildungen, Arch. Math. (Basel) 11 (1960), 44–49.
  • M. Landucci and A. Spiro, On the localization principle for the automorphisms of pseudoellipsoids, Proc. Amer. Math. Soc. 137 (2009), 1339–1345.
  • S. Nemirovskii and R. Shafikov, Uniformization of strictly pseudoconvex domains. I, Izv. Math. 69 (2005), 1189–1202.
  • S. I. Pinchuk, On holomorphic mappings of real analytic hypersurfaces, Math. USSR Sb. 34 (1978), 503–519.
  • S. I. Pinchuk, Holomorphic mappings in $\CC^n$ and the problem of holomorphic equivalence, several complex variables. III. Geometric function theory, Encycl. Math. Sci. 9 (1989), 173–199.
  • H. Poincaré, Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo 23 (1907), 185–220.
  • A. Takeuchi, Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif, J. Math. Soc. Japan 16 (1964), 159–181.
  • N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of $n$ complex variables, J. Math. Soc. Japan 14 (1962), 397–429.
  • T. Ueda, Pseudoconvex domains over Grassmann manifolds, J. Math. Kyoto Univ. 20 (1980), 391–394.
  • A. G. Vitushkin, V. V. Ezhov and N. G. Kruzhilin, Extension of holomorphic mappings along real-analytic hypersurfaces, Proc. Steklov Inst. Math. 167 (1986), 63–102.